| Model Number |
6481779 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred on the hong kong market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Provided in report: d4 serial # corresponds to device involved in the event, which is "compressor mini 230v¿.
Event or Problem Description
It was reported that the compressor's thermoelectric cooler was found defective.There was no patient harm.Manufacturer's ref.#: (b)(4).
Event or Problem Description
Manufacturer's ref.#: (b)(4).
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the drainage valve was found defective.The drainage valve is powered with 12 v and electrically controlled by the pc board.The purpose of the drainage valve is to remove water collected in the water separator at regular intervals.The valve is closed in non-activated condition.During operation, the valve will be activated (open) for approx.0.5 seconds twice every minute by the timing circuit on the pc board.When the valve opens, the water collected in the water separator will be transported to the drainage bottle.The faulty drainage valve may lead to moisture air entering the air gas module in the connected ventilator.Water in the air gas module may damage the air gas module.The claimed part has not been available for the further analyze of the issue.The cause of the issue was related to drainage valve.